Alert archive / Nebraska / Wind Advisories in 2008

Wind Advisory 19, NWS Cheyenne, WY

June 11, 20085 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Jun 11, 2008, 3:13 PM MDT for 5 counties in Nebraska. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2008, 3:13 PM MDT (21:13 UTC)
Expired
Jun 11, 2008, 8:00 PM MDT
In force
5 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 122 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 112113
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
313 PM MDT WED JUN 11 2008

...VERY STRONG WINDS TO AFFECT SOUTHEAST WYOMING AND THE SOUTHERN
NEBRASKA PANHANDLE LATE THIS AFTERNOON...

.SUBSIDENCE BEHIND A PASSING UPPER LEVEL WAVE HAS CREATED
HAZARDOUS WIND CONDITIONS ACROSS PORTIONS OF SOUTHEAST WYOMING
AND THE SOUTHERN NEBRASKA PANHANDLE LATE THIS AFTERNOON.

WYZ066-067-069-120000-
/O.CON.KCYS.HW.W.0032.000000T0000Z-080612T0000Z/
LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY...CHEYENNE
313 PM MDT WED JUN 11 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

EXPECT VERY STRONG AND GUSTY SOUTHWEST WINDS ACROSS THE SOUTHERN
LARAMIE RANGE...PLATTE COUNTY AND THE CHEYENNE FOOTHILLS THIS
AFTERNOON. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS TO AROUND
60 MPH CAN BE EXPECTED NEAR BORDEAUX IN PLATTE COUNTY AND IN THE
CHEYENNE FOOTHILLS. WIND SPEEDS OF 40 TO 55 MPH WITH GUSTS
BETWEEN 60 AND 70 MPH CAN BE EXPECTED ALONG INTERSTATE 25 OVER
THE SUMMIT BETWEEN CHEYENNE AND LARAMIE.

WIND SPEEDS ARE EXPECTED TO DECREASE BELOW HIGH WIND CRITERIA
LATE THIS AFTERNOON...BUT WILL REMAIN AT 15 TO 25 MPH WITH GUSTS
TO AROUND 40 MPH THROUGH THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR SPECIFIC ROAD AND
TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1.

$$

NEZ019>021-054-055-120000-
/O.NEW.KCYS.WI.Y.0019.080611T2113Z-080612T0000Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
313 PM MDT WED JUN 11 2008

...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. 

STRONG AND GUSTY WEST WINDS SUSTAINED AT 30 TO 35 MPH WITH GUSTS
TO AROUND 45 MPH CAN BE EXPECTED TO CONTINUE THROUGH AROUND 600 PM
MDT THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 3O TO 39 MPH...OR
GUSTS TO GREATER THAN OR EQUAL TO 45 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

CARPENTER
2 follow-up statements
000 
WWUS75 KCYS 112354
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
554 PM MDT WED JUN 11 2008

...VERY STRONG WINDS TO AFFECT SOUTHEAST WYOMING AND THE SOUTHERN 
NEBRASKA PANHANDLE INTO EARLY THIS EVENING...

WYZ066-067-069-120200-
/O.EXT.KCYS.HW.W.0032.000000T0000Z-080612T0200Z/
LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY...CHEYENNE
554 PM MDT WED JUN 11 2008

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

VERY STRONG AND GUSTY WEST WINDS WILL CONTINUE TO BLOW ACROSS THE 
SOUTHERN LARAMIE RANGE...PLATTE COUNTY AND THE CHEYENNE FOOTHILLS 
THROUGH 8 PM.  SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS OF 60 TO 
65 MPH CAN BE EXPECTED.  SLIGHTLY HIGHER SPEEDS ARE POSSIBLE IN THE 
SOUTHERN LARAMIE RANGE.

WIND SPEEDS ARE EXPECTED TO DECREASE BELOW HIGH WIND CRITERIA 
TOWARDS SUNSET...BUT WILL REMAIN AT 15 TO 30 MPH WITH GUSTS 
TO AROUND 40 MPH THROUGH THIS EVENING.

$$

NEZ019>021-054-055-120200-
/O.EXT.KCYS.WI.Y.0019.000000T0000Z-080612T0200Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
554 PM MDT WED JUN 11 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

STRONG AND GUSTY WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 
MPH WILL LINGER UNTIL 8 PM OVER THE SOUTHERN HALF OF THE 
PANHANDLE.

THE WINDS WILL DROP OFF SOME TOWARDS SUNSET...WITH SOME GUSTS TO 30 
MPH INTO THE LATE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 3O TO 39 MPH...OR
GUSTS TO GREATER THAN OR EQUAL TO 45 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KCYS 120159
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
759 PM MDT WED JUN 11 2008

WYZ066-067-069-120300-
/O.EXP.KCYS.HW.W.0032.000000T0000Z-080612T0200Z/
LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY...CHEYENNE
759 PM MDT WED JUN 11 2008

...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 
WINDS HAVE DECREASED TO 20 TO 35 MPH WITH SOME GUSTS TO 45 MPH OVER 
SOUTHEAST WYOMING...AND SO THE WARNING WILL END AT 8 PM. THE WINDS 
WILL CONTINUE TO DROP OFF THROUGH THE REST OF THIS EVENING.

$$

NEZ019>021-054-055-120300-
/O.EXP.KCYS.WI.Y.0019.000000T0000Z-080612T0200Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
759 PM MDT WED JUN 11 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS HAVE 
DECREASED TO 15 TO 25 MPH WITH SOME GUSTS TO 35 MPH OVER THE 
SOUTHERN PART OF THE PANHANDLE...AND SO THE ADVISORY WILL END AT 8 
PM.  THE WINDS WILL CONTINUE TO DROP OFF THROUGH THE REST OF THIS 
EVENING. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Jun 11, 2:29 PM MDT, 44 minutes earlier.

Area forecast discussion, Jun 11, 2:29 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT WED JUN 11 2008

.SHORT TERM...TONIGHT THROUGH FRIDAY
THE VERTICALLY STACKED LOW PRESSURE SYSTEM ACROSS THE NORTHERN
ROCKIES WILL GRADUALLY MOVE EAST-NORTHEAST TONIGHT...WITH DRY
DOWNSLOPE FLOW SETTING UP DUE TO THE GENERALLY SOUTHWEST TO
NORTHEAST PRESSURE GRADIENT IN THE LOW AND MID LEVELS.

WINDS ARE A POTENTIAL CONCERN FOR THURSDAY MORNING IN THE FAVORED
AREA AROUND BORDEAUX...WITH FORECAST TOOLS INDICATING A DECENT
GRADIENT FOR A HIGH WIND EVENT. HOWEVER...LOOKING AT THE POSITION OF
THE JET STREAM TO THE SOUTH OF THE FORECAST AREA AND THE ASSOCIATED
RISING MOTION ACROSS THE FORECAST AREA...BELIEVE THAT SUBSIDENCE OF
THIS THIN REGION OF 50 KNOT WIND AT 700 MB WILL HAVE TROUBLE
REACHING THE SURFACE. WILL INCREASE WINDS SLIGHTLY IN THE FAVORED
AREA...BUT WILL KEEP THE SPEEDS BELOW HIGHLIGHT CRITERIA. DURING THE
AFTERNOON...NORTHWEST WINDS WILL INCREASE EAST OF THE LARAMIE RANGE
DECREASING THE CHANCES FOR HIGH WINDS ACROSS THE BORDEAUX AREA.
HOWEVER...THIS WILL NEED TO BE MONITORED CLOSELY FOR POSSIBLE WIND
HIGHLIGHTS FOR AREAS EAST OF THE LARAMIE RANGE WHICH FAVOR NORTHWEST
WINDS FOR HIGH WIND EVENTS...INCLUDING THE NEBRASKA PANHANDLE. THE
POTENTIAL FOR A GENERAL RISING MOTION IS AGAIN EXPECTED TO BE A
LIMITING FACTOR...BUT THERE COULD BE A BRIEF PERIOD OF SUBSIDENCE
SIMILAR TO THIS AFTERNOON THAT CREATES NEAR HIGH WIND CRITERIA.

A VERY WEAK SURFACE TROUGH WILL MOVE SOUTH ACROSS THE AREA THURSDAY
WITH JUST A SLIGHT CHANCE OF SHOWERS AND ISOLATED THUNDERSTORM
ACTIVITY ALONG AND NEAR THE TROUGH AXIS. A WARMING TREND WILL BE
PRESENT THROUGH THURSDAY AND INTO FRIDAY. THE CONTINUED WARMING
FRIDAY WILL BE DUE TO FLOW ALOFT VEERING AROUND TO THE NORTHWEST AS
AN UPPER LEVEL RIDGE BUILDS ACROSS THE AREA WITH 1000 TO 500 MB
THICKNESSES RISING. NO PRECIPITATION IS EXPECTED ACROSS THE AREA
FRIDAY.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...MODELS REMARKABLY
CONGRUENT IN THEIR DEPICTION OF A SLOW TRANSITION TO A STRONG
RIDGE THROUGH NEXT WEEK. FLATTENING FLOW ON SATURDAY WILL BEGIN
THIS PRECESS...WITH LOTS OF SUNSHINE AND PROBABLE 80 DEGREE
READINGS IN MOST PLAINS. ALL ENSEMBLE MEMBERS AND OPERATIONAL MEANS
SHOW THE STRONG RIDGE TAKING HOLD ON THE REGION THROUGH THE LONG
TERM. THIS WILL BE THE HOTTEST PERIOD OF THE NEW YEAR SO FAR.
HEMISPHERIC IR SATELLITE SHOWS THE AMPLIFIED RIDGE OVER THE EAST
CENTRAL PACIFIC RIGHT NOW...AND IT IS SHOWING A TENDENCY TO
ENTRAIN TROPICAL MOISTURE AT THIS TIME...SO WILL NOT BE SURPRISED
TO HAVE AIR MASS THUNDERSTORMS ANY GIVEN DAY UNDER THIS SCENARIO.
HARD TO PIN ANYTHING DOWN THIS FAR OUT THOUGH.

&&

.AVIATION...
STRONG AND GUSTY WEST AND SOUTHWEST WINDS WILL CONTINUE THIS
EVENING ACROSS THE AREA...WITH GENERALLY VFR CONDITIONS OTHERWISE
EXPECTED. LOCALIZED BRIEF PERIODS OF MVFR CONDITIONS CAN BE
EXPECTED WITH SHOWER ACTIVITY THIS EVENING. STRONG AND GUSTY WINDS
ARE EXPECTED TO DEVELOP AGAIN THURSDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM WEDNESDAY FOR WYZ066-WYZ067-WYZ069.
NE...NONE.

&&

SHORT TERM/AVIATION...SJC
LONG TERM....SOWKO
Hazardous weather outlook, Jun 11, 3:12 PM MDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT WED JUN 11 2008

WYZ066-067-069-122115-
LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
312 PM MDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 6 PM. EXPECT STRONG WINDS
OF 40 MPH GUSTING TO 65 MPH DURING THE AFTERNOON. STRONG WINDS
WILL LINGER INTO THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
POSSIBLE THURSDAY. OTHERWISE RATHER STRONG AND GUSTY WESTERLY
WINDS ARE LIKELY BY LATE THURSDAY MORNING THROUGH THE
AFTERNOON...ESPECIALLY IN WIND PRONE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-WYZ059>065-068-070-122115-
SIOUX-DAWES-BOX BUTTE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
GOSHEN-PINE BLUFFS-
312 PM MDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT WINDS GUSTING TO 40 MPH THIS AFTERNOON AND EARLY
EVENING..SOME BRIEF GUSTS TO 50 MPH WILL BE POSSIBLE IN THE HIGHER
ELEVATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
POSSIBLE THURSDAY. OTHERWISE RATHER STRONG AND GUSTY WESTERLY
WINDS ARE LIKELY BY LATE THURSDAY MORNING THROUGH THE
AFTERNOON...ESPECIALLY IN WIND PRONE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ019>021-054-055-122115-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
312 PM MDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 6 PM. EXPECT STRONG WINDS OF
30 MPH GUSTING TO 45 MPH DURING THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
POSSIBLE THURSDAY. OTHERWISE RATHER STRONG AND GUSTY WESTERLY
WINDS ARE LIKELY BY LATE THURSDAY MORNING THROUGH THE
AFTERNOON...ESPECIALLY IN WIND PRONE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

SOWKO

In the hours before

Special weather statement, Jun 11, 1:26 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
126 PM MDT WED JUN 11 2008

WYZ062>067-069-112100-
NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
GARRETT...LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...
CHEYENNE
126 PM MDT WED JUN 11 2008

...STRONG AND GUSTY WINDS THIS AFTERNOON...

STRONG WEST WINDS WILL CONTINUE THROUGH AROUND 300 PM MDT THIS
AFTERNOON ACROSS PORTIONS OF SOUTHEAST WYOMING. THE STRONG WINDS
WILL BE PRESENT IN THE CHEYENNE AREA...ALONG INTERSTATE 80 OVER
THE SUMMIT BETWEEN CHEYENNE AND LARAMIE AND IN THE ARLINGTON
AREA...AND ALONG INTERSTATE 25 IN PLATTE COUNTY NEAR BORDEAUX.

EXPECT WIND SPEEDS TO CONTINUE AT 30 TO 45 MPH SUSTAINED...WITH
BRIEF GUSTS TO 50 TO 60 MPH POSSIBLE THROUGH 300 PM MDT.

CARPENTER
Local storm report, Jun 11, 2:28 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HIGH SUST WINDS  16 E CHEYENNE           41.15N 104.48W
06/11/2008  M44 MPH          LARAMIE            WY   MESONET

            GUSTS 65 MPH

0212 PM     HIGH SUST WINDS  16 E CHEYENNE           41.15N 104.48W
06/11/2008  M46 MPH          LARAMIE            WY   MESONET

            GUSTS 72 MPH

&&

GRIFFITH
Local storm report, Jun 11, 2:48 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     NON-TSTM WND DMG CHEYENNE                41.15N 104.79W
06/11/2008                   LARAMIE            WY   ASOS

            PEAK GUST 66 MPH

0200 PM     HIGH SUST WINDS  2 WSW CHEYENNE          41.13N 104.83W
06/11/2008  M46 MPH          LARAMIE            WY   MESONET

            GUSTS TO 63 MPH

&&

GRIFFITH
Local storm report, Jun 11, 2:48 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     NON-TSTM WND GST CHEYENNE                41.15N 104.79W
06/11/2008                   LARAMIE            WY   ASOS

            PEAK GUST 66 MPH

0200 PM     HIGH SUST WINDS  2 WSW CHEYENNE          41.13N 104.83W
06/11/2008  M46 MPH          LARAMIE            WY   MESONET

            GUSTS TO 63 MPH

&&

GRIFFITH

Nearby

Wind Advisories in Nebraska, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.